Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  what is the use of clomipure 5

Total Views: 5974

what is the use of clomipure 50 and its side effects

PAST HISTORY : suffering fro policystic ovary

This question is not answered yet.
However we found following similar queries already answered by doctors on healcon in past.

Have a similar question? Ask our top doctors now !
Matching Already Answered Queries

A little over 3 weeks ago I went to the Dr for what he said was a really bad sinus infection. I was prescribed a 10 day course of antibiotics & I felt better. Well the last week Ive had a sore throat on the left side, an ear ache on the same side, a chesty cough I never got rid of and now bad breath. There are red streaks on the back of my throat which I assume are just from the stress of constantly coughing. I called the dr. & told him my symptoms and he seemed unalarmed and prescribed me another 10 day course of amoxicillian. My only concern is that its not a sinus infection because my sinuses aren't bothering me this time around - Im not even congested. Any ideas what it could be? Should I call the DR and make him actually see me or will the amox work? **Please no smart-alec comments about dental hygiene -- I brush 3 times a day & floss, so its not because i am not brushing**

  Doctor's Answer

why don't u meet a better ent surgeon ...
Read Full Answer


hi i am priya, 25years old recently i fell down in an aerobics class because of this my knee cap is broken.i have underwent an knee surgery they have bandaged with plaster of paris fro 1.5 month. they removed my bandage i can walk slaoly but cant bend my knee could you help me how to bend my knee

  Doctor's Answer

you need a physiotherapy, it will take few weeks to get full movement ...
Read Full Answer


I have been taking Oxirute CD tablets one in the morning and one in the evening daily for almost 20 days. Can this tablet be taken for a very long time. Does it have any side effects. I am suffering from cronic fissures and movement my tools become hard I get severe pains, burning. I consume alcohol every night before dinner. Please advice how to get rid of Fissures permnently. I also take Laxitol solutions every day since more than 3 months. Does this also have any side effects.

  Doctor's Answer

Hi, I think you did spell the drug correctly,it should have been oxerute cd. The drug should not be taken for than 2 weeks or may be you have already taken it for 20 days so now you should stop taking it any further. Yes it has can have many side effects,specially in patients who are hypertensive. You have to treat constipation in a more natural way,person who has fissures usually repeatedly devlops fissures. Natural methods for treatment of constipation 1)avoid alcohol,specially empty stomach ...
Read Full Answer


How to regain fitness, after masturbation (started masturbation at the age of 15-16)few points regarding my appearance which I noticed : 1)under eye hollowness and dark circles 2)Skinny body3)Not able to gain weight and add muscle .Current weight 58 kg, current height 5.8 feet 4)Sometimes frequency of urination is high.5)Dull face (others always tell me are you sick)no natural brightness on the face.5)feeling embarrassed due to dull face, hollowed eyes, and skinny body. I have read through many blogs(they told masturbation is good for health, after all its a natural process, but its causing wrong effects on me.My friends also do it but they look different, as compared to me. ), how much time it is required to regain full fitness.I have stopped masturbation from last 2 months(sometimes have night falls). What precautions i need to take and what all things i need to do to regain my body fitness.

  Doctor's Answer

Hi, Masturbation is good if done normally once in 3-4 days and not excessively,if you are having this problem i don't expect that this is due to masturbation. How is your genetic profile,means your parents and your grand parents how was their health were they the same ? If you want to gain weight have calorie rich food like milk shakes,mashed potatoes,cheese,paranthas,icecreams,also have noursihed high protein diet along with good excercise regimen to make muscle mass along with fat. You should ...
Read Full Answer


hi I just delivered on 8/06/2013 n was blessed by a baby boy.my stiches have been dissolved but there is still sensitivity and also some times itchy I was given silverex ionic 2% gel silver nitrate can I still continue putting that any side effects also I had got constipated after 2 weeks after my delivery n because of the force that was put I have got cuts in my rectum because of which its difficult for to sit stand and even sleep at times.its been more then a week now.can u please sub crib something for the cut and pain I'm breast feeding also now I get motions properly but after that I get lots of pain. please help

  Doctor's Answer

Hi, Yes that is why i prescribed you with syrup lactulose so that you pass a litlle soft stools and if there is any fissure in rectum that gets time to heal up and yes that syrup is fine when you are lactating. But that should be taken for not more than seven days and also you should take high fiber rich diet. You can also be prescribed for local anaesthetic gel for local application around rectum area if the pain is so much but the syrup i prescribed should be more than enough. ...
Read Full Answer


Doctors Related to

Dr. Ramesh Madan

  • Internal Medicine
  •  New Delhi, India

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India

Dr. Manushree Gupta

  • Psychiatrist
  •  New Delhi, India

Dr. Krupesh Rajani

  • Dentist
  •  Navsari, India

Dr. GowriMeena S

  • Obstetrician and Gynecologist
  •  Chennai, India

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India

Dr. Rangeeth Nammalwar

  • Dentist
  •  Chennai, India

Dr. Anand Prakash Rao Ghorpade

  • Psychiatrist
  •  Bangalore, India

Dr. Shrenik Shah

  • Orthopedist
  •  Ahmedabad, India
Articles Related to
Get Answer from online doctors now !

Ask Doctor Online 24/7

Verified Panel of Certified Doctors
Complete Privacy, Stay Anonymous
Full Satisfaction Guaranteed

By proceeding i accept Terms and Conditions

11 Doctors online to answer your health query now! 11 Doctors online !


Explore Related Answers By Doctors
Top Related Questions
A little over 3 weeks ago I went to the Dr for what he said was a really bad sinus infection. I was prescribed a 10 day course of antibiotics & I felt better. Well the last week Ive had a sore throat on the left side, an ear ache on the same side, a chesty cough I never got rid of and now bad breath. There are red streaks on the back of my throat which I assume are just from the stress of constantly coughing. I called the dr. & told him my symptoms and he seemed unalarmed and prescribed me another 10 day course of amoxicillian. My only concern is that its not a sinus infection because my sinuses aren't bothering me this time around - Im not even congested. Any ideas what it could be? Should I call the DR and make him actually see me or will the amox work? **Please no smart-alec comments about dental hygiene -- I brush 3 times a day & floss, so its not because i am not brushing**
1 Answer
I have been taking Oxirute CD tablets one in the morning and one in the evening daily for almost 20 days. Can this tablet be taken for a very long time. Does it have any side effects. I am suffering from cronic fissures and movement my tools become hard I get severe pains, burning. I consume alcohol every night before dinner. Please advice how to get rid of Fissures permnently. I also take Laxitol solutions every day since more than 3 months. Does this also have any side effects.
1 Answer
How to regain fitness, after masturbation (started masturbation at the age of 15-16)few points regarding my appearance which I noticed : 1)under eye hollowness and dark circles 2)Skinny body3)Not able to gain weight and add muscle .Current weight 58 kg, current height 5.8 feet 4)Sometimes frequency of urination is high.5)Dull face (others always tell me are you sick)no natural brightness on the face.5)feeling embarrassed due to dull face, hollowed eyes, and skinny body. I have read through many blogs(they told masturbation is good for health, after all its a natural process, but its causing wrong effects on me.My friends also do it but they look different, as compared to me. ), how much time it is required to regain full fitness.I have stopped masturbation from last 2 months(sometimes have night falls). What precautions i need to take and what all things i need to do to regain my body fitness.
1 Answer
hi I just delivered on 8/06/2013 n was blessed by a baby boy.my stiches have been dissolved but there is still sensitivity and also some times itchy I was given silverex ionic 2% gel silver nitrate can I still continue putting that any side effects also I had got constipated after 2 weeks after my delivery n because of the force that was put I have got cuts in my rectum because of which its difficult for to sit stand and even sleep at times.its been more then a week now.can u please sub crib something for the cut and pain I'm breast feeding also now I get motions properly but after that I get lots of pain. please help
2 Answers
Actually I started treatment on 16.1.2012.Its completed. But nw i m facing the small pimples its nt pimples its like when summer season many people face tat time they use powder.Doctor last time said to use Supratec n Papulex Face wash but i m facing same problem .So wat should I use
1 Answer
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -